# SDR 98FDEA00446

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-VCE  AFTER SCUFF PLATE REMOVAL ON LOWER CENTER CARGO DOOR IAW NRC N0933/F009933, FOUND LARGE AREA WITH SPREAD SEVERE CORROSION FROM STA 1701 TO STA 1781.  MAJOR REPAIR PERFORMED REPAIR BY REPLACEMENT OF DAMAGED SKIN AND SPLICED IAW SRM 53-20-00, FIG 6.  REMOVED CORROSION AND TREATED SKIN WITHIN ALLOWABLE LIMITS IAW SRM 51-21-01 AND 53-00-01 FIG 4.  INSTALLED SCUFF PLATE.
